# SDR RU3A20140613021

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 13,519 hours, 7,116 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT THE RUDDER BOOST OFF SEGMENT LIGHT WITH ASSOCIATED CAUTION LIGHT FLICKERED SEVERAL TIMES & THEN REMAINED ON STEADY.  THE EMER & ABNORMAL CHECK LISTS WERE CONSULTED & APPROPRIATE STEPS FOLLOWED. ACFT FLOWN TO INTENDED LANDING & RON LOCATION, APPROXIMATELY TWENTY 20 MILES FROM INCIDENT LOCATION WHERE ADEQUATE RUNWAY & MX FACILITIES ARE AVAILABLE & LANDED WITHOUT FURTHER INCIDENT.
